Outpatient management of bacterial meningitis

Steele, R.W. (1989) Outpatient management of bacterial meningitis. Pediatric Infectious Disease Journal, 8 4: 259-259.

Author Steele, R.W.
Title Outpatient management of bacterial meningitis
Journal name Pediatric Infectious Disease Journal   Check publisher's open access policy
ISSN 0891-3668
1532-0987
Publication date 1989-04
Sub-type Letter to editor, brief commentary or brief communication
Volume 8
Issue 4
Start page 259
End page 259
Total pages 1
Place of publication Philadelphia, PA, United States
Publisher Lippincott Williams & Wilkins
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2011, 11:41:12 EST by System User on behalf of School of Medicine